# SDR DALA2023121110138

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N338DN
- Make and model: Airbus A321-213
- Aircraft serial: 8078
- Aircraft time: 18,003 hours, 7,985 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3038 MIGRATED BUSHING UPPER FITTING ON AFT FACE RH MLG ACTUATOR. CORRECTIVE ACTION: COMPLIED WITH ERA 613963-14AD REV. ORIGINAL. (0101202)
